MathSciNet Relay Station
MathSciNet bibliographic data
MR862881 (88d:32043) 32M10 (14M15 22E65 55P35)
Mitchell, Stephen A. A filtration of the loops on ${\rm SU}(n)$ by Schubert varieties. Math. Z. 193 (1986), no. 3, 347–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement